# SDR FDEA201612254542

- Difficulty date: December 25, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 31,521 hours, 16,630 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Condition: Dirty
- Location: Main Deck Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO FIRE LOOP FAULT DURING TAXI OUT.  COMPLIED WITH QRH.  SMOKE LIGHT ILLUMINATED.  SHUTDOWN ACFT.  RAN EVACUATION CHECKLIST.  FIRE DEPARTMENT DETECTED NO HOTSPOTS WITH IR.  NO ODOR IN COURIER COMPARTMENT.  ENGINE RESTART FOR RETURN TO RAMP.  THEN RECEIVED A MID 1 LOOP A FAULT.  NO SMOKE LIGHT ASSOCIATED.  RETURNED TO RAMP.   REMOVED AND INSPECTED THE SMOKE DETECTORS.  NO EVIDENCE OF DAMAGE OR CONTAMINATION.   INSPECTED AIR TUBES FOR SECURITY AND GOOD AIRFLOW. INSPECTED AIR INLET FILTERS.  NO OILY FILM FOUND ON ANY OF   THE FILTERS OR LINES.  FOUND DEBRIS FROM DUST AND LINT ON FILTERS.  CLEANED DEBRIS FROM THE FILTERS IAW AMM 26-19-13-06.  PERFORMED OPS TEST OF MAIN DECK CARGO SMOKE DETECTION SYS IAW AMM 26-19-00-5.
